MathSciNet Relay Station
MathSciNet bibliographic data
MR1484933 46S50 (46B99 46E30)
Lafuerza Guillén, B.; Rodríguez Lallena, J. A.; Sempi, C. Some classes of probabilistic normed spaces. Rend. Mat. Appl. (7) 17 (1997), no. 2, 237–252.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement